# SDR AT0100088

- Difficulty date: February 9, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD GALLEY DOOR JAMB GOUGED BEYOND LIMITS.  REMOVED GOUGED SECTION AND INSTALLED REPAIR IAW DC9 SRM 53-05 FIG 55, 51-10-02, 51-10-03, 51-10-04, 51-30-01, 51-30-02, 51-30-05, AND 53-01 FIG 1.
